# SDR SWAA2022100552545

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727I TO BS767 RBL21.5 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT FOUND DEEPEST LOCATION TO BE AT BS 747+10 RBL 21 WL 156 IN; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[04] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727H+11' TO BS767 RBL 21 WL 156; EXTRUSION MATERIAL USED: BAC1496-377#7075T62; LOT: 1494598-1; IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500  OK TO INSTALL;[05] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727H+11' TO BS767 RBL 21 WL 156; AND SPLICE BS727H+11' EXTRUSION MATERIAL USED: BAC1496-377#7075T62; LOT: 1494598-1; IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727H+11' TO BS767 RBL 21 WL 156; AND SPLICE BS727H+11' IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-02-0G-0; AND DWG 146A7500;[08] VERIFIED CORRECTIVE ACTION 7.
